# SDR MWEA95139

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS GALLEY SERVICE DOOR EVACUATION SLIDE FELL OFF DURING DESCENT.  MECHANIC REINSTALLED GALLEY DOOR EVACUATION SLIDE AND RETURNED A/C TO SERVICE.
